MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, CYLINDER PUMP, CLAVE Y-SITE, SECURE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, CYLINDER PUMP, CLAVE Y-SITE, SECURE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142190488
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone has an extension number (b)(6).Received one used list #142190488 primary y-type blood set.As received the blood filter cylinder was observed to have a vertical crack.The complaint 'tubing was broken and leaking' can be confirmed due to the crack observed.The probable cause of the crack is unknown.A device history report (dhr) lot # review could not be conducted because no lot number(s) was/were identified.
 
Event or Problem Description
The event occurred on an unspecified date involving a primary y-type blood set, 200 micron filter, cylinder pump, clave y-site, secure lock, 80 inch.It was stated in a report that the customer had primed the tubing in preparation for blood transfusion.There were no issues at the time.When they returned from break, her covering partner, who hung the blood, stated that the pump section of the tubing was broken and leaking, and they had to change the tubing.The device was pre-tested before use and not re-sterilized or re-processed.The event occurred during a transfusion.There was patient involvement but no reported injury or harm.

Brand Name
PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, CYLINDER PUMP, CLAVE Y-SITE, SECURE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19956503
Report Number9615050-2024-00594
Device Sequence Number21057149
Product Code FPA
UDI-Device Identifier10887787009146
UDI-Public10887787009146
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142190488
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown